# SDR CA151130009

- Difficulty date: November 16, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Engine: Pwc PW308C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN LEVEL FLIGHT, AT FL400 THE LT ENGINE BEGAN VIBRATING BADLY.  POWER WAS REDUCED, BUT THE VIBRATION CONTINUED AND THE ITT BECAME VERY HOT.  THE ENGINE WAS THEN SHUTDOWN MANUALLY.  2 PILOTS, 1 PASSENGER.  THE CREW LANDED AT INTENDED DESTINATION. TROUBLESHOOTING TO BE PERFORMED.  WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND PROVIDE INFORMATION.
